American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Kôhei Uchiyama. Asymptotics of the densities of the first passage time distributions for Bessel diffusions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ross G. Pinsky. Spectral analysis of a class of nonlocal elliptic operators related to Brownian motion with random jumps. Trans. Amer. Math. Soc. 361 (2009) 5041-5060. MR 2506436.
Abstract, references, and article information   
View Article: PDF

[3] T. Byczkowski, J. Małecki and M. Ryznar. Bessel potentials, hitting distributions and Green functions. Trans. Amer. Math. Soc. 361 (2009) 4871-4900. MR 2506430.
Abstract, references, and article information   
View Article: PDF

[4] Boris Baeumer, Mark M. Meerschaert and Erkan Nane. Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009) 3915-3930. MR 2491905.
Abstract, references, and article information   
View Article: PDF

[5] Jesse Ratzkin and Andrejs Treibergs. A capture problem in Brownian motion and eigenvalues of spherical domains. Trans. Amer. Math. Soc. 361 (2009) 391-405. MR 2439411.
Abstract, references, and article information   
View Article: PDF

[6] Alan Hammond and Yuval Peres. Fluctuation of a planar Brownian loop capturing a large area. Trans. Amer. Math. Soc. 360 (2008) 6197-6230. MR 2434284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Daniel Levin and Mark Wildon. A combinatorial method for calculating the moments of Lévy area. Trans. Amer. Math. Soc. 360 (2008) 6695-6709. MR 2434307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Erkan Nane. Higher order PDE's and iterated processes. Trans. Amer. Math. Soc. 360 (2008) 2681-2692. MR 2373329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vladimir Kurenok. A note on $L_2$-estimates for stable integrals with drift. Trans. Amer. Math. Soc. 360 (2008) 925-938. MR 2346477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jianguo Cao, Huijun Fan and François Ledrappier. Martin points on open manifolds of non-positive curvature. Trans. Amer. Math. Soc. 359 (2007) 5697-5723. MR 2336303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gregory F. Lawler and José A. Trujillo Ferreras. Random walk loop soup. Trans. Amer. Math. Soc. 359 (2007) 767-787. MR 2255196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pierre Collet, Servet Martinez and Jaime San Martin. Ratio limit theorem for parabolic horn-shaped domains. Trans. Amer. Math. Soc. 358 (2006) 5059-5082. MR 2231885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wolfgang König and Peter Mörters. Brownian intersection local times: Exponential moments and law of large masses. Trans. Amer. Math. Soc. 358 (2006) 1223-1255. MR 2187652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steen Markvorsen and Vicente Palmer. How to obtain transience from bounded radial mean curvature. Trans. Amer. Math. Soc. 357 (2005) 3459-3479. MR 2146633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dante DeBlassie and Robert Smits. Brownian motion in twisted domains. Trans. Amer. Math. Soc. 357 (2005) 1245-1274. MR 2110439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Seung Jun Chang, Jae Gil Choi and David Skoug. Integration by parts formulas involving generalized Fourier-Feynman transforms on function space. Trans. Amer. Math. Soc. 355 (2003) 2925-2948. MR 1975406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Amir Dembo, Yuval Peres, Jay Rosen and Ofer Zeitouni. Thick points for intersections of planar sample paths. Trans. Amer. Math. Soc. 354 (2002) 4969-5003. MR 1926845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hassan Allouba. Brownian-time processes: The PDE connection II and the corresponding Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4627-4637. MR 1926892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mihai N. Pascu. Scaling coupling of reflecting Brownian motions and the hot spots problem. Trans. Amer. Math. Soc. 354 (2002) 4681-4702. MR 1926894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald L. Burkholder. The best constant in the Davis inequality for the expectation of the martingale square function. Trans. Amer. Math. Soc. 354 (2002) 91-105. MR 1859027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sergey Fomin. Loop-erased walks and total positivity. Trans. Amer. Math. Soc. 353 (2001) 3563-3583. MR 1837248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Krzysztof Burdzy and Thomas S. Salisbury. On minimal parabolic functions and time-homogeneous parabolic $h$-transforms. Trans. Amer. Math. Soc. 351 (1999) 3499-3531. MR 1661309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Davar Khoshnevisan and Zhan Shi. Chung's law for integrated Brownian motion. Trans. Amer. Math. Soc. 350 (1998) 4253-4264. MR 1443196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Endre Csáki, Antónia Földes and Pál Révész. Strassen theorems for a class of iterated processes. Trans. Amer. Math. Soc. 349 (1997) 1153-1167. MR 1373631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Z. Shi. A problem of Foldes and Puri on the Wiener process. Trans. Amer. Math. Soc. 348 (1996) 219-228. MR 1321589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Biao Zhang. On the variances of occupation times of conditioned Brownian motion. Trans. Amer. Math. Soc. 348 (1996) 173-185. MR 1321591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. R. Hughes. Curvature conditions on Riemannian manifolds with Brownian harmonicity properties . Trans. Amer. Math. Soc. 347 (1995) 339-361. MR 1276934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Susan Lee. Optimal drift on $[0,1]$ . Trans. Amer. Math. Soc. 346 (1994) 159-175. MR 1254190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Elizabeth Ann Housworth. Escape rate for $2$-dimensional Brownian motion conditioned to be transient with application to Zygmund functions . Trans. Amer. Math. Soc. 343 (1994) 843-852. MR 1222193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3